PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 12 | 2 | 173-180
Tytuł artykułu

Controllability of nonlinear discrete systems

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Local constrained controllability problems for nonlinear finite-dimensional discrete 1-D and 2-D control systems with constant coefficients are formulated and discussed. Using some mapping theorems taken from nonlinear functional analysis and linear approximation methods, sufficient conditions for constrained controllability in bounded domains are derived and proved. The paper extends the controllability conditions with unconstrained controls given in the literature to cover both 1-D and 2-D nonlinear discrete systems with constrained controls.
Rocznik
Tom
12
Numer
2
Strony
173-180
Opis fizyczny
Daty
wydano
2002
otrzymano
2001-11-02
Twórcy
autor
  • Institute of Automatic Control, Silesian University of Technology, ul. Akademicka 16, 44-100 Gliwice, Poland
Bibliografia
  • Graves L.M. (1950): Some mapping theorems. - Duke Math.J., Vol. 17, No.1, pp. 111-114.
  • Kaczorek T. (1985): Two-Dimensional Linear Systems. - Berlin: Springer.
  • Kaczorek T. (1993): Linear Control Systems. - New York: Wiley.
  • Kaczorek T. (1995): U-reachability and U-controllability of 2-D Roesser model. - Bull. Polish Acad. Sci. Tech. Sci., Vol. 43, No. 1, pp. 31-37.
  • Klamka J. (1988a): M-dimensional nonstationary linear discrete systems in Banach spaces. - Proc. 12-th IMACS World Congress, Paris, Vol. 4, pp. 31-33.
  • Klamka J. (1988b): Constrained controllability of 2-D linear systems. - Proc. 12-th IMACS World Congress, Paris, Vol. 2, pp. 166-169.
  • Klamka J. (1991a): Complete controllability of singular 2-D system. - Proc. 13-th IMACS World Congress, Dublin, pp. 1839-1840.
  • Klamka J. (1991b): Controllability of Dynamical Systems. -Dordrecht: Kluwer.
  • Klamka J. (1992): Controllability of nonlinear 2-D systems. - Bull.Polish Acad. Sci. Tech. Sci., Vol. 40, No. 2, pp. 125-133.
  • Klamka J. (1993): Controllability of dynamical systems-A survey. - Arch.Contr. Sci., Vol. 2, No. 3, pp. 281-307.
  • Klamka J. (1994): Constrained controllability of discrete 2-D linear systems. - Proc. IMACS Int. Symp. Signal Processing, Robotics and Neural Networks, Lille, France, pp. 166-169.
  • Klamka J. (1995): Constrained controllability of nonlinear systems. - IMA J. Math. Contr. Inf., Vol. 12, No. 2, pp. 245-252.
  • Klamka J. (1996): Controllability of 2-D nonlinear systems. - Proc.2-nd World Congress Nonlinear Analysis, Athens, Greece, pp. 196-199.
  • Robinson S.M. (1986): Stability theory for systems of inequalities. Part II: Differentiable nonlinear systems. - SIAM J. Numer. Anal., Vol. 13, No. 4, pp. 1261-1275.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv12i2p173bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.